Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I have acne on face and back. Should I use topical applications ?

I have acne on face and back. I had mild acne. I took homeopathic medicine for a while. When I was on medication, my skin was fine. But later, my skin and acne became worse. Now I have cystic acne and its painful and leaves scars. Whenever I get a new bump on face, I try to subside it by topical application (clindac A, retino A). But in few days, I see bump at some other location. Could you please give me a solution. Also should i use topical applications ? Thanks.
Asked On : Wed, 5 May 2010
Answers:  1 Views:  490
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Just using topical preparations is not just sufficient for your problem. I recommend you to consult a Dermatologist for the issue. You will need certain medications to be taken orally as well.
Answered: Sat, 19 Jun 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor